# SDR ASOA2014071610884

- Difficulty date: June 23, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,712 hours, 10,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SILL FWD RETAINER CORRODED.  REMOVED CORROSION  IAW SRM 53-21-23-101-001-A02 & 53-00-00-101-001-A01.   BLENDED AREA IS OUT OF LIMITS IAW SRM 53-21-23-101-001-A02.  COMPLIED WITH REO 690-53-21-657.
